You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1955/1/1
Sur certaines fractions continues finies
Download
PDF
- Sur certaines fractions continues finies
Article
Original scientific text
Title
Sur certaines fractions continues finies
Authors
Jan Mikusiński
1
Affiliations
Wrocław, Poland
Annales Polonici Mathematici
1955/1/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
203-206
Main language of publication
French
Published
1955
Exact and natural sciences
mathematics